A method with minimal errors for skew-symmetric systems
Doklady Akademii Nauk, Tome 340 (1995) no. 5, pp. 592-594
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_340_5_a3,
author = {N. \'E. Mikhailovskii},
title = {A method with minimal errors for skew-symmetric systems},
journal = {Doklady Akademii Nauk},
pages = {592--594},
year = {1995},
volume = {340},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_340_5_a3/}
}
N. É. Mikhailovskii. A method with minimal errors for skew-symmetric systems. Doklady Akademii Nauk, Tome 340 (1995) no. 5, pp. 592-594. http://geodesic.mathdoc.fr/item/DAN_1995_340_5_a3/